# SDR UALA2013072505224

- Difficulty date: July 25, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,788 hours, 11,023 cycles
- Engine: Pwa PW4056
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bs 140 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 140, S20L, FOUND A CRACK IN BULKHEAD OUTER RING, CRACK LENGTH 1 INCH,  AREA REPAIRED IAW ECRA 5300-01717, PART 1.
